Time transformations for delay differential equations

Brunner, Hermann and Maset, Stefano (2009) Time transformations for delay differential equations. Discrete and Continuous Dynamical Systems. Series A , 25 (3). pp. 751-775. ISSN 1553-5231

[img] [English] PDF (Migrated (PDF/A Conversion) from original format: (application/pdf)) - Published Version
Available under License Creative Commons Attribution Non-commercial.

Download (716kB)


We study changes of variable, called time transformations, which reduce a delay differential equation (DDE) with a variable non-vanishing delay and an unbounded lag function to another DDE with a constant delay. By using this reduction, we can easily obtain a superconvergent integration of the original equation, even in the case of a non-strictly-increasing lag function, and study the type of decay to zero of solutions of scalar linear non-autonomous equations with a strictly increasing lag function.

Item Type: Article
URI: http://research.library.mun.ca/id/eprint/404
Item ID: 404
Keywords: Asymptotic stability; Changes of variable; Delay differential equations; Superconvergence; Variable delays
Department(s): Science, Faculty of > Mathematics and Statistics
Date: August 2009
Date Type: Publication

Actions (login required)

View Item View Item


Downloads per month over the past year

View more statistics